# SDR CHIR20110902001

- Difficulty date: September 2, 2011
- Submitted: September 3, 2011
- Operation: General aviation
- Make and model: Boeing 1072
- Engine: Ge CT581101
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pin
- Part number: 82609
- Condition: Worn
- Location: Pruifier Shaft
- Component: Purifier, Ge
- Component part number: 4005T01P03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRIFUGAL PURIFIER RECEIVED FOR REPAIR DUE TO REPORTED LOOSE SHAFT.  DISCREPANCY CONFIRMED AND FOUND PIN HOLDING SHAFT IN PLACE SEVERELY WORN.
